Alert archive / Wisconsin / Small Craft Advisories in 2009

Small Craft Advisory 20, NWS Green Bay, WI

March 28, 2009

NWS Green Bay, WI issued this small craft advisory at Mar 28, 2009, 4:40 AM CDT. It took effect at Mar 28, 2009, 1:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 4:40 AM CDT (09:40 UTC)
In effect from
Mar 28, 2009, 1:00 PM CDT
Expired
Mar 29, 2009, 7:00 PM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WHUS73 KGRB 280940
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
440 AM CDT SAT MAR 28 2009

...STRONG WINDS AND BUILDING WAVES TONIGHT INTO SUNDAY...

.LOW PRESSURE LOCATED IN ARKANSAS THIS MORNING WILL MOVE TO EASTERN
LOWER MICHIGAN BY SUNDAY. WINDS WILL INCREASE AS THE LOW PASSES
SOUTH OF THE AREA.

LMZ541>543-281745-
/O.NEW.KGRB.SC.Y.0020.090329T0000Z-090330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
440 AM CDT SAT MAR 28 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM CDT SUNDAY. 

NORTHEAST WINDS TODAY WILL INCREASE AND BECOMING NORTH BY EARLY
EVENING. NORTH WINDS TONIGHT WILL REACH 20 TO 25 KNOTS...WITH
HIGHER GUSTS. WAVES WILL BUILD TO 3 TO 5 FEET...HIGHER NEAR OPEN
WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
JKL
7 follow-up statements
312 
WHUS73 KGRB 281530
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CDT SAT MAR 28 2009

...INCREASING WINDS AND BUILDING WAVES THIS AFTERNOON INTO SUNDAY...

.LOW PRESSURE OVER SOUTHERN MISSOURI DURING THE LATE MORNING WILL
MOVE TO EASTERN LOWER MICHIGAN BY SUNDAY. WINDS WILL INCREASE AS
THE LOW PASSES SOUTH OF THE AREA.

LMZ542-543-282330-
/O.EXT.KGRB.SC.Y.0020.090328T1800Z-090330T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1030 AM CDT SAT MAR 28 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM STURGEON BAY TO SHEBOYGAN
UNTIL SUNDAY EVENING. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS
THIS AFTERNOON AND BECOME NORTH 20 TO 25 KTS THIS EVENING. NORTH WINDS
OF 20 TO 25 KNOTS...WITH HIGHER GUSTS ARE EXPECTED TONIGHT. WAVES WILL
BUILD TO 3 TO 5 FEET...HIGHER NEAR OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541-282330-
/O.CON.KGRB.SC.Y.0020.090329T0000Z-090330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1030 AM CDT SAT MAR 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM CDT SUNDAY FROM STURGEON BAY TO ROCK ISLAND PASSAGE. NORTHEAST
WINDS WILL INCREASE TO 15 TO 25 KTS...WITH HIGHER GUSTS BY EARLY
EVENING. NORTH WINDS TONIGHT WILL REACH 20 TO 25 KNOTS...WITH HIGHER
GUSTS. WAVES WILL BUILD TO 3 TO 5 FEET...HIGHER NEAR OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
296 
WHUS73 KGRB 282049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT SAT MAR 28 2009

...STRONG WINDS AND BUILDING WAVES TONIGHT INTO SUNDAY...

.INTENSIFYING LOW PRESSURE OVER SOUTHERN MISSOURI WILL MOVE TO
EASTERN LOWER MICHIGAN BY SUNDAY. WINDS AND WAVES WILL INCREASE AS THE
LOW PASSES SOUTH OF THE AREA.

LMZ541-290500-
/O.EXT.KGRB.SC.Y.0020.090328T2049Z-090330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
349 PM CDT SAT MAR 28 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM SUNDAY.

STRONG NORTHEAST TO NORTH WINDS AND BUILDING WAVES WILL DEVELOP
TONIGHT AND LINGER INTO SUNDAY EVENING...AS A POTENT LOW PRESSURE
SYSTEM MOVES FROM THE LOWER MISSISSIPPI VALLEY INTO LOWER
MICHIGAN. NORTHEAST TO NORTH WINDS TO 30 KTS ARE EXPECTED TONIGHT
THROUGH SUNDAY MORNING...THEN EASING FROM THE NORTHWEST FROM 20 TO
25 KTS BY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-290500-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 PM CDT SAT MAR 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

STRONG NORTHEAST TO NORTH WINDS AND BUILDING WAVES WILL DEVELOP
TONIGHT AND LINGER INTO SUNDAY EVENING...AS A POTENT LOW PRESSURE
SYSTEM MOVES FROM THE LOWER MISSISSIPPI VALLEY INTO LOWER
MICHIGAN. NORTHEAST TO NORTH WINDS TO 30 KTS ARE EXPECTED TONIGHT
THROUGH SUNDAY MORNING...THEN EASING FROM THE NORTHWEST FROM 20 TO
25 KTS BY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
391 
WHUS73 KGRB 290240
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
940 PM CDT SAT MAR 28 2009

...STRONG WINDS AND BUILDING WAVES OVERNIGHT INTO SUNDAY...

.INTENSIFYING LOW PRESSURE OVER SOUTH CENTRAL INDIANA WILL MOVE
TO EASTERN LOWER MICHIGAN BY SUNDAY. WINDS AND WAVES WILL INCREASE
AS THE LOW PASSES SOUTHEAST OF THE AREA.

LMZ541>543-291045-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
940 PM CDT SAT MAR 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

STRONG NORTHEAST TO NORTH WINDS AND BUILDING WAVES WILL DEVELOP
OVERNIGHT AND LINGER INTO SUNDAY EVENING...AS A POTENT LOW
PRESSURE SYSTEM MOVES FROM CENTRAL INDIANA INTO LOWER MICHIGAN.
NORTHEAST TO NORTH WINDS UP TO 25 KTS...WITH HIGHER GUSTS
POSSIBLE...ARE EXPECTED OVERNIGHT THROUGH SUNDAY MORNING...THEN
EASING FROM THE NORTHWEST FROM 15 TO 25 KTS BY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
869 
WHUS73 KGRB 291012
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
512 AM CDT SUN MAR 29 2009

...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT SUNDAY...

.LOW PRESSURE WILL MOVE TO EASTERN LOWER MICHIGAN BY NOON SUNDAY.
WINDS AND WAVES WILL INCREASE AS THE LOW PASSES SOUTHEAST OF THE
AREA.

LMZ541>543-291815-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
512 AM CDT SUN MAR 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

STRONG NORTHEAST TO NORTH WINDS WILL CREATE HAZARDOUS WAVES FOR SMALL
CRAFT INTO SUNDAY EVENING...AS A POTENT LOW PRESSURE SYSTEM MOVES
INTO LOWER MICHIGAN BY LATE THIS MORNING. NORTHEAST TO NORTH WINDS
UP TO 30 KTS...WITH A FEW HIGHER GUSTS POSSIBLE...ARE EXPECTED
THROUGH EARLY SUNDAY EVENING. CONDITIONS SHOULD IMPROVE THEREAFTER
AS WINDS BACK TO THE NORTHWEST AT 15 TO 25 KTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
282 
WHUS73 KGRB 291438
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CDT SUN MAR 29 2009

...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH THE AFTERNOON...

.LOW PRESSURE OVER SOUTHEAST LOWER MICHIGAN WILL CONTINUE MOVING EAST
THIS AFTERNOON. NORTHERLY WINDS IN THE WAKE OF THE LOW WILL BECOME
NORTHWEST AND GRADUALLY DIMINISH BY EARLY EVENING.

LMZ541>543-292245-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
938 AM CDT SUN MAR 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
STRONG NORTH WINDS WILL BECOME NORTHWEST THIS AFTERNOON AND GRADUALLY
DECREASE BY EARLY EVENING. HAZARDOUS WAVES FOR SMALL CRAFT WILL CONTINUE
THROUGH THE AFTERNOON AND INTO SUNDAY EVENING. NORTH WINDS TO 30 KNOTS
WILL BECOME NORTHWEST AND DIMINISH LATE BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
795 
WHUS73 KGRB 292047
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT SUN MAR 29 2009

...WINDS AND WAVES WILL SLOWLY SUBSIDE THIS EVENING...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE MOVING EAST
THIS EVENING. THIS WILL ALLOW THE STRONG NORTHWEST WINDS TO
GRADUALLY FALL BELOW SMALL CRAFT CONDITIONS THIS EVENING.

LMZ541>543-300000-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
347 PM CDT SUN MAR 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

STRONG NORTHWEST WINDS UP TO 25 KTS...WILL GRADUALLY EASE BELOW
SMALL CRAFT ADVISORY THIS EVENING...AS LOW PRESSURE MOVES AWAY FROM
THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
423 
WHUS73 KGRB 300007 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT SUN MAR 29 2009

...STRONG WINDS TO SLOWLY SUBSIDE OVERNIGHT...

.STRONG NORTHWEST WINDS WILL SLOWLY SUBSIDE OVERNIGHT...AND
DIMINISH BELOW SMALL CRAFT CRITERIA BY EARLY MONDAY MORNING.

LMZ541>543-300815-
/O.EXP.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/
/O.NEW.KGRB.SC.Y.0021.090330T0007Z-090330T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
707 PM CDT SUN MAR 29 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY...

A SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM MONDAY.

THE NATIONAL WEATHER SERVICE IN GREEN BAY
HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM
CDT MONDAY.

STRONG NORTHWEST WINDS UP TO 25 KTS...WILL GRADUALLY EASE BELOW
SMALL CRAFT ADVISORY EARLY MONDAY MORNING...AS LOW PRESSURE
CONTINUES TO MOVE AWAY FROM THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 3:46 AM CDT, 54 minutes earlier.

Area forecast discussion, Mar 28, 3:46 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
346 AM CDT SAT MAR 28 2009

.SHORT TERM...TODAY AND SUNDAY.

GENERAL AGREEMENT AMONG 28/00Z MODEL SUITE AS UPPER LOW EJECTS
FROM SRN PLAINS TWD CENTRAL/EASTERN GREAT LAKES. LATEST SREF
ALONG WITH 28/00Z OPERATIONAL MODELS STILL INDICATE HEAVIEST QPF
WILL REMAIN SOUTH OF FCST AREA IN BETTER DEFORM ZONE AND
LIFT...BUT SE THIRD OF AREA WILL RECEIVE ACCUM SNOW. IT LOOKS LIKE
ADVY SNOWS FOR FAR SE WITH HEAVIEST IN MANITOWOC CO. LITTLE IF ANY
LAKE ENHANCEMENT XPCTD AS DELTA TS NOT CONDUCIVE TO LAKE EFFECT.

SYSTEM MOVS OUT BY LATE MORNING SUN...THEN QUIET FOR A BRIEF TIME
BEFORE NEXT STORM MOVS IN.

TEMP FCST A BLEND OF 28/00Z BIAS CORRECTED GFS AND NAM MOS...
WHICH WAS PRETTY CLOSE TO PREV FCST.

.LONG TERM...SUNDAY NGT THRU NXT FRI. MAIN FCST CONCERN CENTERS
AROUND THE NXT POTENTIALLY BIG SYSTEM TO IMPACT THE RGN DURING THE
MON NGT/TUE TIME FRAME. LTR SHIFTS WL HAVE TO WATCH THE FOLLOWING
SYSTEM LTR NXT WEEK AS SOME OF THE MDLS ARE INDICATING A POTENTIAL
SNOW EVENT FOR MUCH OF THE FCST AREA.

WEAK RIDGING (BOTH AT THE SFC AND ALOFT) TO DRIFT ACROSS THE WRN
GREAT LKS SUNDAY NGT. UNDER MOSTLY CLR SKIES AND DIMINISHING
WNDS...EXPECT TEMPS TO FALL AT A PRETTY GOOD CLIP AND HAVE LOWERED
MIN TEMPS ESP FOR E-CNTRL WI (LINGERING FRESH SNOW CVR) AND
N-CNTRL WI (LIGHTER WNDS). THE RIDGING SHIFTS TOWARD THE ERN GREAT
LKS ON MON AS A NEW STORM EXITS THE CNTRL ROCKIES INTO THE CNTRL
PLAINS BY 00Z TUE. A SOUTHERLY 50 KT LOW-LVL JET WL BEGIN TO TAP
GULF MSTR AND BRING IT NWD INTO THE MIDWEST AS EARLY AS MON
AFTERNOON. ANY ORGANIZED PCPN IS EXPECTED TO REMAIN WELL TO OUR
WEST...HOWEVER WE WL SEE MID/HI LVL CLDS START TO OVERSPREAD NE WI
AS THE DAY MOVS ALONG. MAX TEMPS SHOULD SEE SOME RECOVERY WITH THE
INITIAL MORNING SUNSHINE...HOWEVER READINGS TO BE AROUND 5 DEGS
BLO NORMAL.

THIS STORM TRACKS NE INTO THE UPR MIDWEST MON NGT WITH A SFC
WRMFNT LIFTING NORTH INTO SRN WI BY 12Z TUE. A SURGE OF ISEN LIFT
WL COMBINE WITH INCREASING DYNAMICS TO BRING PCPN ACROSS ALL OF NE
WI...ESP AFT MIDNGT. PCPN TYPE MAY BE THE BIGGER ISSUE FOR THE SRN
HALF OF THE FCST AREA AS WARMER AIR ALOFT/SFC TEMPS AROUND FREEZING
MAY GENERATE SOME FREEZING RAIN AND/OR SLEET. BASED ON FCST
SNDNGS...HAVE ADDED A CHC OF SLEET MIXING IN WITH SNOW OVR CNTRL
WI AND HAVE ADDED FREEZING RAIN WITH THE RAIN OVR E-CNTRL WI. NRN
WI SHOULD REMAIN ALL SNOW WITH MINOR ACCUMULATIONS PSBL. THE SFC
LOW PUSHES INTO NW WI ON TUE WITH AN OCCLUDED FNT SWEEPING EAST
THRU MOST OF WI BY 00Z WED. THIS STORM TRACK WOULD FAVOR THE
HEAVIER SNOWS REMAIN TO OUR WEST WITH MORE OF A GENERAL RAIN/SNOW
SCENARIO ACROSS MOST OF NE WI. EXCEPTION WOULD BE E-CNTRL WI WHERE
TEMPS WOULD BE WARM ENUF FOR MAINLY RAIN IN THE MORNING BEFORE
MIXING DURING THE AFTERNOON.

THE SFC LOW TRUDGES NE INTO THE LK SUPERIOR VCNTY TUE NGT WITH A
DRY SLOT ROTATING INTO THE FCST AREA TUE EVENING AND THEN WRAP-
AROUND MSTR RETURNING LTR TUE NGT. OF COURSE...TIMING IS STILL
VERY SUSPECT THIS FAR OUT AND PREFER TO RUN WITH THE GENERAL CHC
OF SNOW SHWRS FOR TUE NGT. AS ONE SYSTEM DEPARTS...THE NEXT ONE IS
PROGGED TO BE DIGGING ACROSS THE CNTRL ROCKIES ON WED. THE MDLS
WANT TO EXTEND A SFC BNDRY NEWD FROM THE CNTRL PLAINS TOWARD THE
WRN GREAT LKS AND EVEN THO THERE ARE SOME SERIOUS QSTNS AS TO BOTH
MSTR AND FORCING...HAVE LINGERED A SML POP TO BE CONSISTENT WITH
SURROUNDING OFFICES.

MAJOR QSTNS THEN EXIST FOR THE EVENTUAL TRACK/STRENGTH OF THIS NXT
SYSTEM FOR THE THU/FRI TIME FRAME. IF THE GFS/CANADIAN SOLNS ARE
ANYWHERE CLOSE TO CORRECT...SOME PART OF WI COULD GET A HVY
ACCUMULATION OF SNOW ALONG WITH GUSTY WNDS. UNFORTUNATELY...THE
ECMWF IS MUCH WEAKER WITH THIS STORM...THUS HAVE NOT MADE ANY CHGS
TO THE THU OR FRI FCST AND WL ALLOW THE NXT SHIFT TO TAKE ANOTHER
LOOK AT THE MDLS.
&&

.AVIATION...PATCHY MVFR CIGS CONT ACROSS N THIRD OF STATE...EVEN
AFFECTING GRB FROM TIME TO TIME EARLY THIS AM. WIDESPREAD MVFR
AND IFR CONDITIONS TO DEVELOP WITH APPROACHING STORM AFTER 00Z.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM CDT
SUNDAY FOR WIZ022-038>040-048>050.

&&

JKL/KALLAS
Hazardous weather outlook, Mar 27, 4:05 PM CDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CDT FRI MAR 27 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
405 PM CDT FRI MAR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A STRONG STORM SYSTEM IS EXPECTED TO IMPACT THE AREA LATE
SATURDAY NIGHT INTO EARLY SUNDAY. SIGNIFICANT SNOWFALL IS POSSIBLE
FROM THE FOX VALLEY EAST TO LAKE MICHIGAN WITH THIS SYSTEM.

ANOTHER STRONG LOW PRESSURE SYSTEM MAY AFFECT THE AREA EARLY NEXT
WEEK...WITH ADDITIONAL CHANCES OF MIXED PRECIPITATION AND
ACCUMULATING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

LMZ521-522-541>543-282115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
405 PM CDT FRI MAR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE FOR GALES ACROSS THE NEARSHORE WATERS OF
NORTHWEST LAKE MICHIGAN SATURDAY NIGHT INTO SUNDAY.

BERSCH/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 4:07 AM CDTWinter Weather AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more24 hr

Nearby

Small Craft Advisories in Wisconsin, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.